MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MP5; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MP5; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number INTELLIVUE MP5
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis was performed remotely by philips remote service personnel.At the time of troubleshooting, the biomed was not physically present with the monitor.The remote application specialist (ras) provided guidance to ensure the spo2 sensor was properly applied, with the emitter and detector directly opposite each other, and recommended placement on the patient¿s non-dominant ring finger to minimize motion artifact.Additional recommendations included applying ecg monitoring for pulse/heart rate verification and reviewing the qrs detection settings through ecg > touch hr > scroll down to qrs detection.The ras explained that the qrs detection sensitivity may require adjustment to prevent counting both the r and t waves.If double counting persisted with ecg monitoring, it was recommended to select an ecg lead with a taller r wave and shorter t wave morphology.The biomed indicated they would work with clinical staff to implement the recommendations and resolve the issue.The biomed later responded that the qrs detection option had been verified on the monitor and that staff had been advised regarding alternate sensor placement options.No additional information regarding the reported issue was provided.The patient associated with the event had since been discharged, limiting any further evaluation or replication attempts.The root cause of the reported issue could not be determined.A review of the device service history identified no additional reports of this issue for the affected device.
 
Event or Problem Description
Philips received a complaint on a intellivue mp5 indicating that spo2 pulse is double counting resulting in false extreme high pulse alarms.The device was in use on a patient at the time of event, no adverse event was reported.

Brand Name
INTELLIVUE MP5
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key25163422
Report Number9610816-2026-100929
Device Sequence Number10646287
Product Code MHX
UDI-Device Identifier00884838000230
UDI-Public(01)00884838000230
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIVUE MP5
Device Catalogue Number865024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown